Réseaux multipermis et multicritiques.

Robert Bantegnie

Mathematische Zeitschrift (1968/69)

  • Volume: 108, page 173-190
  • ISSN: 0025-5874; 1432-1823

How to cite


Bantegnie, Robert. "Réseaux multipermis et multicritiques.." Mathematische Zeitschrift 108 (1968/69): 173-190. <http://eudml.org/doc/171100>.

author = {Bantegnie, Robert},
journal = {Mathematische Zeitschrift},
keywords = {number theory},
pages = {173-190},
title = {Réseaux multipermis et multicritiques.},
url = {http://eudml.org/doc/171100},
volume = {108},
year = {1968/69},

AU - Bantegnie, Robert
TI - Réseaux multipermis et multicritiques.
JO - Mathematische Zeitschrift
PY - 1968/69
VL - 108
SP - 173
EP - 190
KW - number theory
UR - http://eudml.org/doc/171100
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.